I take many medications and my urologist recommended cutting down or eliminating some, but they are all needed. I did cut down on paxil and the rapaflo worked well for about 3 weeks. However, after taking a lactase enzyme pill I suddenly started to strain to urinate, and the same thing happened after taking kaopectate, and also eating Chinese food. My medications and other uses the following:
Belladonna w/phenobarbitol 3 X daily
Prevacid 30MG 1 X daily
Generic Paxil 20MG 1X daily
Simvastatin 80MG 1 X daily
Diltiazem HCL CD 360MG 1 X daily
Multiple vitamin supplement 1 X daily
Rapaflo 8mg 1X daily
Metrogel 1% for sensitive skin occasionally on face
Lactose enzyme pills 1-2 with dairy products when necessary for lactose
intolerance
Saline nasal spray when necessary
Kaopectate for bad diarreah from spastic colon/ulcer
I use a CPAP machine
I also read that not all drug or over the counter interractions with rapaflo are listed.
Please reply if possible. Thanks, Bob